# SDR SWIA200312094

- Difficulty date: June 9, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 25,040 hours, 32,807 cycles
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Panel
- Part number: 3471001001
- Part serial: 0227
- Condition: Malfunctioned
- Location: Flap Annunciator
- Part time: 7,358 hours, 9,846 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, OUTBOARD FLAPS WOULD NOT COMPLETELY RETRACT AND FLAP DISAGREEMENT INDICATED.  QRH, RECYCLED AND WOULD NOT CORRECT.  FLAPS CAME DOWN FINE BUT WILL NOT RETRACT IN AIR.  ON GROUND THEY RETRACT COMPLETELY.  REMOVED AND REPLACED FLAP ANNUNCIATOR PANEL WITH SERVICEABLE UNIT IAW MM 27-50-05.  OPS CHECKS GOOD.
